MathSciNet Relay Station
MathSciNet bibliographic data
MR1665336 (99j:34128) 34L40 (34L05 47E05 81Q10)
Remling, Christian Embedded singular continuous spectrum for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2479–2497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement